# SDR CALA2021111002072

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 65,515 hours, 24,595 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Part number: 2020201
- Part serial: NA
- Condition: Failed
- Location: Fuel Tank #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE FUEL INDICATION FUEL USED INDICATION NOT NORMAL, FUEL FLO W NORMAL ENGINE 1 AT TOP OF CLIMB FUEL QTY 7.9 LH AND 8.55 RH. ALL 6 PUMPS ON W/ C TR TANK FUEL. PER CREW. FUEL ON DEST. DECREASED EN ROUTE. GETTING WORSE WITH PERFORMED FQIS BITE PROCEDURE PER FIM 28-41 TASK 801. BITE FOUND MAINTENANCE MESSAGE 28-41108 HITTING ON LEGS 1-13 AND TIME. FUEL FLOW NORMAL ON BOTH ENGINES. SHOWED TANK #1 DEGRADED WITH MAINT MSG 28-41108 COMPENSATOR DATA 14-25. NO WATER CONTAMINATION IN FUEL TANK AND NO MICROBIAL BAD.  ALSO, STICK READINGS ARE OUT OF TOLERENCE WITH FLIGHT DECK GROWTH PRESENT. REF FIM TACK 28-41 TASK 807. FUEL QTY INDICATORS ON BOTH LEFT AND RIGHT TANKS. REPLACED #1 TANK COMPENSATOR REF AMM 28-41-21. FQIS BITE TEST NOW PASSES AND NO CURRENT FAULTS. ADD EMP:U112755 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1953934  SN OFF 1461 ACCOMPLISHED INSTALLATION INSPECTION OF #1 TANK COMPENSATOR REF AMM 28-41-21. COMPENSATOR, FU  OFF 29-2841-9-0001 1461 ON 29-2841-9-0001 9050
